2012, 2(2): 271-278. doi: 10.3934/naco.2012.2.271

Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions

1. 

Mathematics, School of Engineering & Science, Victoria University, PO Box 14428 Melbourne City, MC 8001, Australia, Australia

Received  October 2011 Revised  March 2012 Published  May 2012

Some new results concerning two mappings associated to the celebrated Hermite-Hadamard integral inequality for convex function with applications for special means are given.
Citation: S. S. Dragomir, I. Gomm. Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 271-278. doi: 10.3934/naco.2012.2.271
References:
[1]

Rev. Colombiana Mat., 28 (1994), 7-12. Google Scholar

[2]

An. Öster. Akad. Wiss. Math. Natur., (Wien), 128 (1991), 17-20.  Google Scholar

[3]

J. Math. Anal. Appl., 167 (1992), 49-56. doi: 10.1016/0022-247X(92)90233-4.  Google Scholar

[4]

Mat. Balkanica, 6 (1992), 215-222.  Google Scholar

[5]

J. Inequal. Pure & Appl. Math., 3 (2002), Art. 35. Available from: http://www.emis.de/journals/JIPAM/article187.html?sid=187 Google Scholar

[6]

Bull. Austral. Math. Soc., 74 (2006), 471-476. doi: 10.1017/S000497270004051X.  Google Scholar

[7]

Aust. J. Math. Anal. Appl., 8 (2011), 9 pages.  Google Scholar

[8]

Univ. Belgrad, Publ. Elek. Fak. Sci. Math., 4 (1993), 21-24. Google Scholar

[9]

RGMIA Monographs, 2000. Available from: http://rgmia.org/monographs/hermite_hadamard.html Google Scholar

[10]

J. Approx. Theory, 115 (2002), 260-288. doi: 10.1006/jath.2001.3658.  Google Scholar

[11]

Math. Inequal. Appl., 13 (2010), 1-32.  Google Scholar

[12]

Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 10 (1999), 113-117.  Google Scholar

[13]

J. Math. Anal. Appl., 240 (1999), 92-104. doi: 10.1006/jmaa.1999.6593.  Google Scholar

[14]

Functional Equations, Inequalities and Applications, Kluwer Acad. Publ., Dordrecht, (2003), 105-137. Google Scholar

[15]

Studia Univ. Babeş-Bolyai Math., 39 (1994), 27-32.  Google Scholar

[16]

Tamkang J. Math., 28 (1997), 33-37.  Google Scholar

[17]

J. Math. Anal. Appl., 239 (1999), 180-187. doi: 10.1006/jmaa.1999.6506.  Google Scholar

show all references

References:
[1]

Rev. Colombiana Mat., 28 (1994), 7-12. Google Scholar

[2]

An. Öster. Akad. Wiss. Math. Natur., (Wien), 128 (1991), 17-20.  Google Scholar

[3]

J. Math. Anal. Appl., 167 (1992), 49-56. doi: 10.1016/0022-247X(92)90233-4.  Google Scholar

[4]

Mat. Balkanica, 6 (1992), 215-222.  Google Scholar

[5]

J. Inequal. Pure & Appl. Math., 3 (2002), Art. 35. Available from: http://www.emis.de/journals/JIPAM/article187.html?sid=187 Google Scholar

[6]

Bull. Austral. Math. Soc., 74 (2006), 471-476. doi: 10.1017/S000497270004051X.  Google Scholar

[7]

Aust. J. Math. Anal. Appl., 8 (2011), 9 pages.  Google Scholar

[8]

Univ. Belgrad, Publ. Elek. Fak. Sci. Math., 4 (1993), 21-24. Google Scholar

[9]

RGMIA Monographs, 2000. Available from: http://rgmia.org/monographs/hermite_hadamard.html Google Scholar

[10]

J. Approx. Theory, 115 (2002), 260-288. doi: 10.1006/jath.2001.3658.  Google Scholar

[11]

Math. Inequal. Appl., 13 (2010), 1-32.  Google Scholar

[12]

Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 10 (1999), 113-117.  Google Scholar

[13]

J. Math. Anal. Appl., 240 (1999), 92-104. doi: 10.1006/jmaa.1999.6593.  Google Scholar

[14]

Functional Equations, Inequalities and Applications, Kluwer Acad. Publ., Dordrecht, (2003), 105-137. Google Scholar

[15]

Studia Univ. Babeş-Bolyai Math., 39 (1994), 27-32.  Google Scholar

[16]

Tamkang J. Math., 28 (1997), 33-37.  Google Scholar

[17]

J. Math. Anal. Appl., 239 (1999), 180-187. doi: 10.1006/jmaa.1999.6506.  Google Scholar

[1]

Ruonan Liu, Run Xu. Hermite-Hadamard type inequalities for harmonical $ (h1,h2)- $convex interval-valued functions. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021005

[2]

Davide La Torre, Simone Marsiglio, Franklin Mendivil, Fabio Privileggi. Public debt dynamics under ambiguity by means of iterated function systems on density functions. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021070

[3]

Frank Sottile. The special Schubert calculus is real. Electronic Research Announcements, 1999, 5: 35-39.

[4]

Ralf Hielscher, Michael Quellmalz. Reconstructing a function on the sphere from its means along vertical slices. Inverse Problems & Imaging, 2016, 10 (3) : 711-739. doi: 10.3934/ipi.2016018

[5]

Yuta Tanoue. Improved Hoeffding inequality for dependent bounded or sub-Gaussian random variables. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 53-60. doi: 10.3934/puqr.2021003

[6]

Alexander Tolstonogov. BV solutions of a convex sweeping process with a composed perturbation. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021012

[7]

Grace Nnennaya Ogwo, Chinedu Izuchukwu, Oluwatosin Temitope Mewomo. A modified extragradient algorithm for a certain class of split pseudo-monotone variational inequality problem. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021011

[8]

Chaudry Masood Khalique, Muhammad Usman, Maria Luz Gandarais. Special issue dedicated to Professor David Paul Mason. Discrete & Continuous Dynamical Systems - S, 2020, 13 (10) : iii-iv. doi: 10.3934/dcdss.2020416

[9]

Eduardo Casas, Christian Clason, Arnd Rösch. Preface special issue on system modeling and optimization. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021008

[10]

Leonardo Colombo, Manuel de León, Tomoki Ohsawa. Preface to the special issue dedicated to Anthony Bloch. Journal of Geometric Mechanics, 2021, 13 (1) : ⅰ-ⅲ. doi: 10.3934/jgm.2021004

[11]

Joel Fotso Tachago, Giuliano Gargiulo, Hubert Nnang, Elvira Zappale. Multiscale homogenization of integral convex functionals in Orlicz Sobolev setting. Evolution Equations & Control Theory, 2021, 10 (2) : 297-320. doi: 10.3934/eect.2020067

[12]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[13]

Michel Chipot, Mingmin Zhang. On some model problem for the propagation of interacting species in a special environment. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3141-3161. doi: 10.3934/dcds.2020401

[14]

Krzysztof Stempak. Spectral properties of ordinary differential operators admitting special decompositions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021054

[15]

Wei Liu, Pavel Krejčí, Guoju Ye. Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3783-3795. doi: 10.3934/dcdsb.2017190

[16]

Qian Liu. The lower bounds on the second-order nonlinearity of three classes of Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020136

[17]

Jianfeng Lv, Yan Gao, Na Zhao. The viability of switched nonlinear systems with piecewise smooth Lyapunov functions. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1825-1843. doi: 10.3934/jimo.2020048

[18]

Lei Lei, Wenli Ren, Cuiling Fan. The differential spectrum of a class of power functions over finite fields. Advances in Mathematics of Communications, 2021, 15 (3) : 525-537. doi: 10.3934/amc.2020080

[19]

Bingru Zhang, Chuanye Gu, Jueyou Li. Distributed convex optimization with coupling constraints over time-varying directed graphs. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2119-2138. doi: 10.3934/jimo.2020061

[20]

Kazeem Olalekan Aremu, Chinedu Izuchukwu, Grace Nnenanya Ogwo, Oluwatosin Temitope Mewomo. Multi-step iterative algorithm for minimization and fixed point problems in p-uniformly convex metric spaces. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2161-2180. doi: 10.3934/jimo.2020063

 Impact Factor: 

Metrics

  • PDF downloads (60)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]